Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 93, NWS Baltimore/Washington

April 28, 2021

NWS Baltimore/Washington issued this small craft advisory at Apr 28, 2021, 6:12 AM EDT. It took effect at Apr 28, 2021, 11:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2021, 6:12 AM EDT (10:12 UTC)
In effect from
Apr 28, 2021, 11:00 AM EDT
Expired
Apr 28, 2021, 7:22 PM EDT
In force
8 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

846 
WHUS71 KLWX 281012
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
612 AM EDT Wed Apr 28 2021

ANZ530>543-281815-
/O.NEW.KLWX.SC.Y.0093.210428T1500Z-210429T0100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
612 AM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

* WHAT...Southwest winds 10 kts gusts up to 20 kts.

* WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, 
  and Chesapeake Bay and adjoining estuaries north of Smith 
  Point VA.

* WHEN...From 11 AM this morning to 9 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
638 
WHUS71 KLWX 281609
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1209 PM EDT Wed Apr 28 2021

ANZ534-543-290015-
/O.EXT.KLWX.SC.Y.0093.000000T0000Z-210429T0600Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1209 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530>533-535-538>541-290015-
/O.CON.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
/O.NEW.KLWX.GL.A.0002.210430T1000Z-210501T1000Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
1209 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 15 
  kt with gusts up to 20 kt. For the Gale Watch, northwest winds 
  15 to 20 kt with gusts up to 35 kt and waves 2 to 4 ft 
  possible.

* WHERE...Chesapeake Bay north of Drum Point MD, Tidal Potomac 
  from Key Bridge to Indian Head MD, Patapsco River including 
  Baltimore Harbor, Chester River to Queenstown MD, Eastern Bay, 
  and Choptank River to Cambridge MD and the Little Choptank 
  River.

* WHEN...For the Small Craft Advisory, until 9 PM EDT this 
  evening. For the Gale Watch, from Friday morning through late 
  Friday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ536-537-542-290015-
/O.CON.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patuxent River to Broomes Island MD-
1209 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WHAT...Southwest winds around 10 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, and Patuxent River to Broomes Island MD.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
511 
WHUS71 KLWX 282104
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
504 PM EDT Wed Apr 28 2021

ANZ534-543-290515-
/O.CAN.KLWX.SC.Y.0093.000000T0000Z-210429T0600Z/
/O.NEW.KLWX.SC.Y.0094.210429T0100Z-210429T0600Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
504 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM
EDT THURSDAY...

* WHAT...Southwest winds around 10 kt with gusts up to 20 kt 
  expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA 
  and Tangier Sound and the inland waters surrounding 
  Bloodsworth Island.

* WHEN...From 9 PM this evening to 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530>533-538>541-290515-
/O.CAN.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
/O.CON.KLWX.GL.A.0002.210430T1000Z-210501T1000Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
504 PM EDT Wed Apr 28 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and 
  waves 2 to 4 ft possible.

* WHERE...Chesapeake Bay north of Drum Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  and Eastern Bay.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ535-290515-
/O.CON.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
/O.CON.KLWX.GL.A.0002.210430T1000Z-210501T1000Z/
Tidal Potomac from Key Bridge to Indian Head MD-
504 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WHAT...For the Small Craft Advisory, southwest winds 10 kt with
  gusts up to 20 kt. For the Gale Watch, northwest winds 15 to 20
  kt with gusts up to 35 kt possible.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...For the Small Craft Advisory, until 9 PM EDT this 
  evening. For the Gale Watch, from Friday morning through late 
  Friday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ536-537-542-290100-
/O.CON.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patuxent River to Broomes Island MD-
504 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac River from Indian Head MD to Smith Point 
  VA, and Patuxent River to Broomes Island MD.

* WHEN...Until 9 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
865 
WHUS71 KLWX 282322
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
722 PM EDT Wed Apr 28 2021

ANZ535-290730-
/O.CAN.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
/O.CON.KLWX.GL.A.0002.210430T1000Z-210501T1000Z/
Tidal Potomac from Key Bridge to Indian Head MD-
722 PM EDT Wed Apr 28 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt 
  possible.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

ANZ536-537-542-290030-
/O.CAN.KLWX.SC.Y.0093.000000T0000Z-210429T0100Z/
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patuxent River to Broomes Island MD-
722 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

ANZ534-543-290600-
/O.CON.KLWX.SC.Y.0094.210429T0100Z-210429T0600Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
722 PM EDT Wed Apr 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WHAT...Southwest winds around 10 kt with gusts up to 20 kt 
  expected.

* WHERE...Tangier Sound and the inland waters surrounding 
  Bloodsworth Island and Chesapeake Bay from Drum Point MD to 
  Smith Point VA.

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530>533-538>541-290730-
/O.CON.KLWX.GL.A.0002.210430T1000Z-210501T1000Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
722 PM EDT Wed Apr 28 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 35 kt and 
  waves 2 to 4 ft possible.

* WHERE...Chesapeake Bay north of Drum Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Choptank River to Cambridge MD and the Little Choptank River, 
  and Eastern Bay.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 3:59 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 28, 3:59 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
359 AM EDT Wed Apr 28 2021

.SYNOPSIS...
A Bermuda high will continue to shift further offshore
today, which will allow a cold front to approach the region
late Thursday into Friday; renewing chances for showers and
possible thunderstorms. High pressure then rebuilds back into
the region for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A warm start to today with temperatures generally in the 60s.
Some increasing clouds and increasing southwesterly winds are
expected throughout today. Dry conditions today with
temperatures similar to yesterday, if not a couple of degrees
warmer in the afternoon. Temperatures will reach the middle to
upper 80s widespread...close to records. Shortwave energy will
move around the ridge of high pressure and could bring a couple
of showers or a thunderstorm to the western higher elevations.
A slight chance east of the Appalachians, otherwise.

Additional energy tonight could spawn a couple of additional
showers or a stray thunderstorm this evening along the Mason-
Dixon region and the metros. Low temperatures will stay very
mild to warm without proper cold frontal passage of any sort
tonight. Record high minimums are not out of reach.

A cold front could stall to the north Thursday as an upper
trough dives southeastward and low pressure develops along the
boundary. Higher POPS are in the north considering model spread
of approachment and timing of cold front. SPC currently has the
northern half of our CWA in a Marginal Risk for severe
thunderstorms on Thursday in anticipation of the approaching
cold front. Temperatures will likely be a little cooler than
Wednesday, given the cloud cover and coverage of showers and any
thunderstorms. However; above average temperatures are still
expected.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
The Marginal Risk remains for the northern half of our CWA
Thursday night. The cold front is expected to move through at
some point in the middle of the night. POPS will increase with
regards to this frontal passage Thursday night.

A cold front off to the west of our region will impact our region on
Friday. A multiple stream upper level flow will be the main
determining factor on the amount of precipitation our region
receives from the frontal passage. An upper level trough over the
upper plains will drop south into the Great Lakes region and into
the upper parts of the mid-Atlantic region. Models have a secondary
closed off low/flow down over Texas which has helped funnel warm and
moist air into our region ahead of the frontal boundary. The
northern stream flow seems to be the dominant flow and will likely
drive the frontal passage. The lack of good moisture source
throughout the frontal passage along a with westerly flow will help
limit the widespread heavy rain threat. The main threat for
significant precipitation will likely be focused along the Allegheny
front before boundary passes over the mountains and experience a
downsloping drying effect. As the front passes further eastward, I
think the moisture source and instability becomes limited which
should prevent any thunderstorm threat on Friday. A combination of
an upper level shortwave and an upper jet should bring at least
light showers to all of our region on Friday.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Split flow will remain a fixture on the synoptic scale with a deep
upper trough exiting New England on Saturday. Model solutions have
begun to consolidate within the southern stream as an upper low
wanders along the Rio Grande River. Until that system ejects out of
the Southern Plains, the main focus will be on how the northern
branch of the jet behaves.

In the wake of the frontal passage, prevailing northwesterly winds
should hold temperatures in the 60s, but accompanied by abundant
sunshine. Breezy winds should continue through portions of the day
given residual tight gradients. The second half of the weekend will
feature a notable warm up as winds shift to southwesterly. High
temperatures should top out in the mid/upper 70s, with 60s in the
mountains on Sunday. Some increase in high clouds are expected, but
this should not hinder the expected warming trend. The weekend will
finish out dry, with potential precipitation returning early next
week.

On Monday, the system emanating from south Texas may eventually
approach the Carolinas/Mid-Atlantic region. Given how poorly the
models have handled its existence in the past few days, confidence
remains below average in when this northeastward ejection occurs.
The forecast maintains rain shower chances on Monday into Tuesday in
response to this feature. If enough instability materializes, some
thunderstorms may accompany this shortwave. The southwesterly
flow aloft will also bump highs back into the low 80s, perhaps
even approaching the mid 80s by Tuesday. Mild conditions will
likely prevail beyond that with the next weather maker well to
the west across the Great Plains on Tuesday.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions continue with southwesterly winds through today.
A few gusts to around 20 kt are possible this afternoon. While
conditions are expected to remain mostly dry, there's a slight
(~20%) chance of a shower or thunderstorm later today into this
evening. A few additional showers could occur tonight, but
widespread ceiling/visibility reductions aren't expected.

A cold front will approach Thursday and Thursday night. The
greatest chance for showers, perhaps a thunderstorm, and sub-VFR
ceilings will be Thursday night.

SubVFR conditions are likely on Friday as light showers will be
possible throughout the day. Gusty will be possible out of the west
on Friday but the winds should start to taper off later Friday
night.

VFR conditions are expected across all terminals for the weekend.
Breezy northwesterly winds on Saturday will eventually give way to
southwesterly flow on Sunday.

&&

.MARINE...
Southwesterly winds will continue through Thursday due to high
pressure off the southeast coast. Currently a SCA remains in
effect for the lower portions of the bay.

Similar conditions repeat today and tonight. A SCA may be needed
early this morning for this afternoon and early this evening. A
stray thunderstorm could also approach the waters this evening,
which could cause some gusty conditions in spots if a
thunderstorm does indeed form.

Small Craft Advisory conditions may be more common Thursday into
Thursday night as a cold front approaches. Showers and a few
thunderstorms will be possible along the front. A surge of
gusty winds will likely lead to small craft advisories being
necessary Friday and Friday night. Gale level winds may be
possible on Friday.

Breezy northwesterly winds across the waterways will maintain small
craft conditions for portions of Saturday. As winds shift to
southwesterly on Sunday, gusts should stay just below small craft
levels.

&&

.TIDES/COASTAL FLOODING...
A southerly flow will keep sensitive areas elevated through
Thursday. Minor tidal flooding is possible in these sensitive
areas like SW Waterfront and the Upper Chesapeake Bay. Outside
of the sensitive areas, action or near action stages are
possible through Thursday.

&&

.CLIMATE...
Records for today/Thursday across the area climate sites:

TODAY'S HIGHS
DCA: 92 (1957)
IAD: 88 (1990)
BWI: 90 (1957)

THURSDAY MORNING LOWS
DCA: 70 (2017)
IAD: 65 (2017)
BWI: 67 (2017)

THURSDAY HIGHS
DCA: 91 (2017)
IAD: 89 (2017)
BWI: 91 (1974)

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 AM EDT early this morning for
     ANZ534-543.

&&

SYNOPSIS...KLW
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...BRO
AVIATION...BRO/KLW
MARINE...BRO/KLW
TIDES/COASTAL FLOODING...KLW
CLIMATE...MSS
Hazardous weather outlook, Apr 28, 5:14 AM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
514 AM EDT Wed Apr 28 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-290915-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
514 AM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Wind Advisories may be required for Friday into Friday night as a
strong cold front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-290915-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
514 AM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Wind Advisories may be required for Friday into Friday night as a
strong cold front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-290915-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
514 AM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Wind Advisories may be required for Friday into Friday night as a
strong cold front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 12:09 PM EDTGale WatchLWX26 hr
Apr 28, 5:04 PM EDTSmall Craft AdvisoryLWX11 hr

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.